# SDR SWIA200920945

- Difficulty date: January 30, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 27,046 hours, 39,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7770 - OVERHEAD EMERGENCY EXIT LIGHT OVER SEAT 6A INOP.  REPAIRED BROKEN WIRE.
